# SDR CALA2022042101030

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Shear Plate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SHEAR PLATE AT FR 68 HAS CORROSION-A3NB-53-3-6222 GENER ATED BY V061334 AT HAECO LCQ PER NR 9298367 (30367) REMOVED AND REPLACED LEFT AFT SHEAR PLATE AT FR 68 IAW SRM 51-72 -11-911-001 AND 002 PERFORMED BY V052030 INSP BY V061334
